Extreme behaviour for bivariate elliptical distributions

Belkacem Abdous, Anne Laure Fougères, Kilani Ghoudi

    Research output: Contribution to journalArticlepeer-review

    31 Citations (Scopus)

    Abstract

    The authors examine the asymptotic behaviour of conditional threshold exceedance probabilities for an elliptically distributed pair (X,Y) of random variables. More precisely, they investigate the limiting behaviour of the conditional distribution of Y given that X becomes extreme. They show that this behaviour differs between regularly and rapidly varying tails.

    Original languageEnglish
    Pages (from-to)317-334
    Number of pages18
    JournalCanadian Journal of Statistics
    Volume33
    Issue number3
    DOIs
    Publication statusPublished - Sep 2005

    Keywords

    • Conditional distribution
    • Elliptical distribution
    • Exceedance probability
    • Extremal behaviour
    • Tail dependence
    • Threshold

    ASJC Scopus subject areas

    • Statistics and Probability
    • Statistics, Probability and Uncertainty

    Fingerprint

    Dive into the research topics of 'Extreme behaviour for bivariate elliptical distributions'. Together they form a unique fingerprint.

    Cite this